# SDR R61A201912211421

- Difficulty date: December 12, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK***APU RH FIREWALL UPPER CORNER CRACKED. REPAIRED RH APU FIREWALL IAW SRM 53-31-21 TYPE 1 REPAIR 02.A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
